It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I took Prozac for 3 months last year and felt great, so I weaned off slowly. This spring I started feeling a bit "down", so my doctor prescribed Zoloft.

I am on my second week with Zoloft now. The first week I was on 1/2 of a 25mg pill. I have just gone up to 3/4 pill and plan to go up to 25mg in a week---I am a petite woman and very sensitive to meds, so my doctor wants to keep me on a low dose. For the last two weeks I have had constant nausea, lightheadness, low energy, joint pain, and sleepiness. I am just really, really tired and unmotivated to do anything! It hasn't helped me with my mood either. I am still feeling depressed.

Has anyone experienced such side effects from Zoloft? When do the side effects go away? And most importantly, when does Zoloft finally kick in??

Thanks!

Q
Maybe because I am on such a low dose. 50 mg a day. I take at 5:00 p.m if I take it at 10:00 pm I have very loose bowels in the morning....it took me about 2 weeks to feel like my old self, just not all nervous and hyped up. I am very high-nstrung and zoloft has helped me loads..........





All times are GMT -7. The time now is 02:33 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!